# SDR AALA202305301704

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 26,046 hours, 12,102 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 1851
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 2,679 hours, 1,626 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF FUEL INADVERTENTLY TRANSFER FROM OUTER TANKS WITH 5K IN EACH WING TANK. REPLACED LEVEL SENSING CONTROL UNIT PER AMM 28-46-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
